# SDR CA160106008

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 848 hours
- Engine: Cont IO550N
- Propeller: Mtprop MTV14D
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Failed
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 1050055610
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISTRIBUTION GEAR ON RT MAGNETO FAILED IN FLIGHT.
